# SDR SWAA094327

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 46,455 hours, 38,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  14Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE UPPER AFT MOUNT CRACKED.  REMOVED AND REPLACED MOUNT PER SRM.
